# SDR DALA1225243361

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 796
- Aircraft time: 7,903 hours, 1,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM 53-31-15 FIG 101,  FR40-FR47 Y-1959.  REPLACED SEAT TRACK AS PER SRM 53-31-15 FIG 101.
